# SDR TWAA9806309

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FS 1074 LONGERON 3L FORMER FRAME WITH FIELD REPAIR INSTALLED.  INSTALLED NEW FORMER RING FROM LONGERON 17L TO LONGERON 17R PER SRM 51-01 PG 1 ITEM C.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
